Sep 13, 2000
Doctor, can anemia cause skin bruise easily due to HIV or it is not related to HIV? I have this skin problem recently and it bothers me all the time. Would appreciate your time and attention to my personal question. Many thanks.
Response from Dr. Frascino
Easy bruisability is generally linked to low platelets (a different type of blood cell) rather than low red blood cells (anemia). Check with your doctor, he/she can run a simple test to check this out for you. HIV, HIV medications, and opportunistic infections related to HIV can have effects on red blood cells, white blood cells, and/or platelets. I would tend to doubt this is your problem but it's easy enough to find out. A simple blood test should give you all the answers you desire.
Taking Procrit or Epogen on the move
What causes it?
- Risk Of Sex With A Prostitute
- HIV Test After Blowjob From A Prostitute
- Odds Of Contracting HIV Blowjob From A Prostitute
- Enlarged Lymph Nodes After Deep Kissing Worried I Have HIV
- Fatigue After Handjob Worried I Have HIV
- Groin Pain After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.